Alert archive / Alabama / Freeze Warnings in 2006

Freeze Warning 4, NWS Mobile, AL

March 25, 200610 counties in Alabama; 5 counties in Mississippi

NWS Mobile, AL issued this freeze warning at Mar 25, 2006, 4:28 AM CST for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Mar 26, 2006, 4:00 AM CST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 25, 2006, 4:28 AM CST (10:28 UTC)
In effect from
Mar 26, 2006, 4:00 AM CST
Expired
Mar 26, 2006, 7:00 AM CST
In force
3 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2006-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2006-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2107 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMOB 251031
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
428 AM CST SAT MAR 25 2006

...A FREEZE WARNING REMAINS IN EFFECT THROUGH 7 AM THIS MORNING FOR
WAYNE COUNTY MISSISSIPPI AND CHOCTAW COUNTY ALABAMA...

...A FREEZE WARNING IS IN EFFECT FOR PORTIONS OF INTERIOR SOUTHEAST
MISSISSIPPI AND INTERIOR SOUTH ALABAMA LATE TONIGHT AND EARLY SUNDAY
MORNING...

...A FROST ADVISORY IS IN EFFECT FOR PORTIONS OF INTERIOR SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE 
LATE TONIGHT AND EARLY SUNDAY MORNING AS WELL...

.UNSEASONABLY COLD AIR WILL CONTINUE TO SPREAD INTO THE CENTRAL GULF
COAST REGION TONIGHT AS STRONG HIGH PRESSURE DRIFTS EAST OUT OF THE 
LOWER MISSISSIPPI RIVER VALLEY. A BRIEF...LIGHT FREEZE IS 
ANTICIPATED OVER THE FREEZE WARNING AREA ACROSS PORTIONS OF INTERIOR 
SOUTHEAST MISSISSIPPI AND INTERIOR SOUTH ALABAMA...WITH AREAS OF 
FROST EXPECTED FURTHER SOUTH TO NEAR THE COAST. 

ALZ052>060-252200-
/O.CAN.KMOB.FZ.W.0003.000000T0000Z-060325T1300Z/
/O.NEW.KMOB.FZ.W.0004.060326T0900Z-060326T1300Z/
WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-
COVINGTON-
INCLUDING THE CITIES OF...CHATOM...MILLRY...JACKSON...
THOMASVILLE...GROVE HILL...CAMDEN...PINE HILL...HOMEWOOD...
MONROEVILLE...EVERGREEN...GREENVILLE...LUVERNE...BRANTLEY...
ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP
428 AM CST SAT MAR 25 2006

...THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED...
...A FREEZE WARNING IS IN EFFECT FROM 3 AM TO 7 AM CST SUNDAY...

PERSISTENT WINDS BLOWING FROM 5 TO 10 MPH HAVE MANAGED TO KEEP 
TEMPERATURES FROM FALLING TO THE FREEZING MARK THIS MORNING...SO THE 
FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED.  

HOWEVER...AS A HIGH PRESSURE SYSTEM MOVES EAST ACROSS THE AREA EARLY 
SUNDAY MORNING...WINDS WILL DIMINISH ALLOWING TEMPERATURES TO FALL 
TO NEAR OR JUST BELOW FREEZING FOR A FEW HOURS.  THEREFORE...A 
FREEZE WARNING HAS BEEN ISSUED FOR THE EARLY MORNING HOURS ON 
SUNDAY.  

A FREEZE WARNING MEANS FREEZING TO SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS...ALONG WITH FROST...WILL
BE DETRIMENTAL TO COLD SENSITIVE SPRING PLANTS AND VEGETABLES.
GROWERS ARE URGED TO TAKE PROTECTIVE MEASURES.

$$

ALZ061-062-FLZ001-003-005-MSZ075-076-078-079-252200-
/O.CAN.KMOB.FZ.W.0003.000000T0000Z-060325T1300Z/
/O.NEW.KMOB.FR.Y.0001.060326T0900Z-060326T1300Z/
UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-
INLAND OKALOOSA-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...
LUCEDALE
428 AM CST SAT MAR 25 2006

...THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED...
...A FROST ADVISORY IS IN EFFECT FROM 3 AM TO 7 AM CST SUNDAY...

PERSISTENT WINDS FROM 5 TO 10 MPH HAVE MANAGED TO KEEP TEMPERATURES 
FROM FALLING TO THE FREEZING MARK EARLY THIS MORNING...SO THE FREEZE 
WARNING FOR THIS MORNING HAS BEEN CANCELLED.  

HOWEVER...AS A HIGH PRESSURE SYSTEM MOVES EAST ACROSS THE AREA EARLY 
SUNDAY MORNING...THE WINDS WILL DIMINISH ALLOWING TEMPERATURES TO 
FALL INTO THE MIDDLE 30S.  TEMPERATURES IN THE MIDDLE 30S WITH CALM 
WINDS WILL ALLOW AREAS OF FROST TO FORM.  THEREFORE...A FROST 
ADVISORY HAS BEEN ISSUED FOR THE EARLY MORNING HOURS ON SUNDAY.  

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

ALZ051-MSZ067-251300-
/O.NEW.KMOB.FZ.W.0004.060326T0900Z-060326T1300Z/
/O.CON.KMOB.FZ.W.0003.000000T0000Z-060325T1300Z/
CHOCTAW-WAYNE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...WAYNESBORO
428 AM CST SAT MAR 25 2006

...A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING...
...A FREEZE WARNING IS ALSO IN EFFECT FROM 3 AM TO 7 AM CST SUNDAY...

AS A HIGH PRESSURE SYSTEM MOVES EAST ACROSS THE AREA EARLY SUNDAY 
MORNING...WINDS WILL DIMINISH ALLOWING TEMPERATURES TO FALL BELOW 
FREEZING AGAIN FOR A FEW HOURS EARLY SUNDAY.    

A FREEZE WARNING MEANS FREEZING TO SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS...ALONG WITH FROST...
WILL BE DETRIMENTAL TO COLD SENSITIVE SPRING PLANTS AND VEGETABLES. 

GROWERS ARE URGED TO TAKE PROTECTIVE MEASURES FOR THEIR PLANTS AGAIN 
TONIGHT FOR ANOTHER EXPECTED FREEZE EARLY SUNDAY MORNING.

$$

ALZ063-064-FLZ002-004-006-252200-
/O.NEW.KMOB.FR.Y.0001.060326T0900Z-060326T1300Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE...
FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...
PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH...
NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO
428 AM CST SAT MAR 25 2006

...A FROST ADVISORY IS IN EFFECT FROM 3 AM TO 7 AM CST SUNDAY FOR 
THE INLAND AREAS JUST NORTH OF THE COAST...

AS A HIGH PRESSURE SYSTEM MOVES EAST ACROSS THE AREA EARLY SUNDAY 
MORNING...THE WINDS WILL DIMINISH ALLOWING TEMPERATURES TO FALL INTO 
THE MIDDLE 30S OVER THE INLAND AREAS JUST NORTH OF THE COAST.  
TEMPERATURES IN THE MID 30S WITH CALM WINDS WILL ALLOW AREAS OF 
FROST TO FORM.  THEREFORE...A FROST ADVISORY HAS BEEN ISSUED FOR THE 
EARLY MORNING HOURS ON SUNDAY JUST NORTH OF THE COAST.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR 
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

GARMON
3 follow-up statements
000 
WWUS74 KMOB 251342
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
742 AM CST SAT MAR 25 2006

...A FREEZE WARNING IS IN EFFECT FOR PORTIONS OF INTERIOR SOUTHEAST
MISSISSIPPI AND INTERIOR SOUTH ALABAMA LATE TONIGHT AND EARLY SUNDAY
MORNING...

...A FROST ADVISORY IS IN EFFECT FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA
PANHANDLE LATE TONIGHT AND EARLY SUNDAY MORNING AS WELL...

.UNSEASONABLY COLD AIR WILL CONTINUE TO SPREAD INTO THE CENTRAL
GULF COAST REGION TONIGHT AS STRONG HIGH PRESSURE DRIFTS EAST OUT
OF THE LOWER MISSISSIPPI RIVER VALLEY. A BRIEF...LIGHT FREEZE IS
ANTICIPATED OVER THE FREEZE WARNING AREA ACROSS PORTIONS OF
INTERIOR SOUTHEAST MISSISSIPPI AND INTERIOR SOUTH ALABAMA...WITH
AREAS OF FROST EXPECTED FURTHER SOUTH TO NEAR THE COAST.

ALZ051>060-MSZ067-252230-
/O.CON.KMOB.FZ.W.0004.060326T0900Z-060326T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-WAYNE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...WAYNESBORO
742 AM CST SAT MAR 25 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM CST
SUNDAY...

AS A HIGH PRESSURE SYSTEM MOVES EAST ACROSS THE AREA EARLY SUNDAY
MORNING...WINDS WILL DIMINISH ALLOWING TEMPERATURES TO FALL TO NEAR
OR JUST BELOW FREEZING FOR A FEW HOURS. THEREFORE...A FREEZE WARNING
HAS BEEN ISSUED FOR THE EARLY MORNING HOURS ON SUNDAY.

A FREEZE WARNING MEANS FREEZING TO SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS...ALONG WITH FROST...
WILL BE DETRIMENTAL TO COLD SENSITIVE SPRING PLANTS AND
VEGETABLES. GROWERS ARE URGED TO TAKE PROTECTIVE MEASURES.

$$

ALZ061>064-FLZ001>006-MSZ075-076-078-079-252230-
/O.CON.KMOB.FR.Y.0001.060326T0900Z-060326T1300Z/
UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-PERRY-GREENE-
STONE-GEORGE-
INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW...
WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE...
EGLIN AFB...VALPARAISO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
742 AM CST SAT MAR 25 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM CST
SUNDAY...

AS A HIGH PRESSURE SYSTEM MOVES EAST ACROSS THE AREA EARLY SUNDAY
MORNING...THE WINDS WILL DIMINISH ALLOWING TEMPERATURES TO FALL INTO
THE MIDDLE 30S. TEMPERATURES IN THE MID 30S WITH CALM WINDS WILL
ALLOW AREAS OF FROST TO FORM. THEREFORE...A FROST ADVISORY HAS BEEN
ISSUED FOR THE EARLY MORNING HOURS ON SUNDAY.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

GARMON
000 
WWUS74 KMOB 252206
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
406 PM CST SAT MAR 25 2006

...A FREEZE WARNING IS IN EFFECT TONIGHT FOR SOUTHEAST MISSISSIPPI
AND SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE EXCEPT FOR
THE COASTAL SECTIONS...

...A FROST ADVISORY IS IN EFFECT TONIGHT FOR THE COASTAL PORTIONS OF
SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE...

.UNSEASONABLY COLD AIR WILL CONTINUE TO SPREAD INTO THE CENTRAL
GULF COAST REGION TONIGHT AS STRONG HIGH PRESSURE DRIFTS EAST OUT
OF THE LOWER MISSISSIPPI RIVER VALLEY. A BRIEF AND PATCHY LIGHT
FREEZE WILL OCCUR ACROSS PORTIONS OF SOUTHEAST MISSISSIPPI...AND
SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE EXCEPT FOR
COASTAL SECTIONS...WITH PATCHY FROST EXPECTED FURTHER SOUTH TO NEAR
THE COAST.

ALZ061-062-FLZ001-003-005-MSZ075-076-078-079-260615-
/O.UPG.KMOB.FR.Y.0001.060326T0900Z-060326T1300Z/
/O.EXB.KMOB.FZ.W.0004.060326T0800Z-060326T1300Z/
UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-
INLAND OKALOOSA-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...
LUCEDALE
406 PM CST SAT MAR 25 2006

...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TONIGHT TO 7 AM CST SUNDAY
MORNING.

TEMPERATURES WILL FALL TO FREEZING TO A FEW DEGREES BELOW FREEZING
LATE TONIGHT. THIS WILL RESULT IN A PATCHY FREEZE ACROSS THE FREEZE
WARNING AREA.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

ALZ051>060-MSZ067-260615-
/O.EXT.KMOB.FZ.W.0004.060326T0800Z-060326T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-WAYNE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...WAYNESBORO
406 PM CST SAT MAR 25 2006

...FREEZE WARNING NOW IN EFFECT FROM 2 AM TO 7 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TONIGHT TO 7 AM CST SUNDAY
MORNING.

TEMPERATURES WILL FALL TO FREEZING TO A FEW DEGREES BELOW FREEZING
LATE TONIGHT. THIS WILL RESULT IN A PATCHY FREEZE ACROSS THE FREEZE
WARNING AREA.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

ALZ063-064-FLZ002-004-006-260615-
/O.EXT.KMOB.FR.Y.0001.060326T0800Z-060326T1300Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE...
FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...
PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH...
NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO
406 PM CST SAT MAR 25 2006

...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 7 AM CST SUNDAY...

A FROST ADVISORY IS IN EFFECT FROM 2 AM TONIGHT TO 7 AM CST SUNDAY
MORNING.

TEMPERATURES WILL DROP TO THE MID TO UPPER THIRTIES ACROSS THE
COASTAL SECTIONS OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE.  PATCHY FROST WILL OCCUR IN THIS AREA LATE TONIGHT.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS74 KMOB 260457 AAA
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1055 PM CST SAT MAR 25 2006

...A FREEZE WARNING REMAINS IN EFFECT TONIGHT FOR INLAND SOUTHEAST 
MISSISSIPPI...SOUTHWEST ALABAMA AND THE WEST FLORIDA PANHANDLE... 
EXCEPT FOR THE COASTAL SECTIONS...

...A FROST ADVISORY REMAINS IN EFFECT TONIGHT FOR THE COASTAL 
PORTIONS OF SOUTHWEST ALABAMA AND THE WEST FLORIDA PANHANDLE...

.THE CENTER OF A COLD HIGH PRESSURE SYSTEM WILL MOVE EAST ACROSS THE 
LOWER TENNESSEE VALLEY TONIGHT AND EARLY SUNDAY.  A BRIEF AND PATCHY 
LIGHT FREEZE MAY OCCUR ACROSS THE INTERIOR PORTIONS OF SOUTHEAST 
MISSISSIPPI...SOUTHWEST ALABAMA AND THE WEST FLORIDA PANHANDLE. THE 
BEST CHANCES FOR FREEZING TEMPERATURES WILL BE ALONG AND NORTH OF 
HIGHWAY 84...OR ROUGHLY FROM ANDALUSIA TO WAYNESBORO...SOUTH OF THIS 
AREA...FREEZING TEMPERATURES ARE EXPECTED ONLY IN THE NORMALLY 
COLDER SECTIONS OF THE PANHANDLE AND LOW LYING RURAL AREAS OF 
SOUTHWEST ALABAMA AND INLAND SOUTHEAST MISSISSIPPI. PATCHY FROST MAY 
STILL DEVELOP LATER TONIGHT SOUTH OF THE FREEZE WARNING AREA TO NEAR 
THE COAST. FROST WILL BE MORE LIKELY IF THE WIND WILL DIMINISH AND 
ALLOW MOISTURE TO CONDENSE ON SURFACE VEGETATION AND FROST TO FORM.  

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-261245-
/O.EXT.KMOB.FZ.W.0004.060326T1000Z-060326T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE...CENTURY...
FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...
LUCEDALE
1055 PM CST SAT MAR 25 2006

...FREEZE WARNING NOW IN EFFECT FROM 4 AM TO 7 AM CST SUNDAY...

TEMPERATURES WILL FALL TO FREEZING OR A FEW DEGREES BELOW FREEZING 
LATE TONIGHT. THIS WILL RESULT IN A LIGHT FREEZE ACROSS THE WARNED 
AREA.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR 
LIKELY. THESE CONDITIONS MAY DAMAGE OR KILL SENSITIVE VEGETATION.

$$

ALZ063-064-FLZ002-004-006-261245-
/O.CON.KMOB.FR.Y.0001.060326T0800Z-060326T1300Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE...
FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...
PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH...
NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO
1055 PM CST SAT MAR 25 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM CST
SUNDAY...

TEMPERATURES WILL DROP TO THE MID THIRTIES ACROSS THE INTERIOR 
SECTIONS OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE BY 
SUNRISE.  PATCHY FROST WILL OCCUR...MAINLY NORTH OF INTERSTATE 10. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR 
PLANTS MAY BE DAMAGED IF LEFT UNPROTECTED. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Mar 24, 3:15 PM CST, 13 hours 13 minutes earlier.

Area forecast discussion, Mar 24, 3:15 PM CST, 13 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
315 PM CST FRI MAR 24 2006

.SHORT TERM (TONIGHT THROUGH SUNDAY)...VIGOROUS COLD SURGE CONTINUES
THROUGH THE SHORT TERM ASSOCIATED WITH A DEEPENING LOW MOVING OFF
THE EAST COAST. POTENTIAL VORTICITY BEING SLUNG AROUND THE BOTTOM OF
THE UPPER TROUGH AND DESCENDING BRINGING INCREASING UPWARD MOTION
AHEAD OF THE COLD FRONT MOVING THROUGH AS AGEOSTROPHIC COMPONENTS
DEVELOP INDUCING FRONTOGENESIS. THE INCREASING AMPLITUDE OF THIS
BAROCLINIC WAVE IS BRINGING IN A SEEMINGLY RELENTLESS RIVER OF COLD
AIR BEHIND IT. THE BANDS OF CUMULI OFF THE BEACH ARE EVIDENT AS THE
COLD AIR TRAVELS OVER THE WARM WATER AND DESTABILIZES. BUT THERE IS
AN END IN SIGHT. MODELS MOVE BACK RETURN OF RETURN FLOW FROM EARLY
SUNDAY TO SUNDAY EVENING AND CONTINUING MONDAY AS THAT SURFACE HIGH
MOVES EAST OF US...ALBEIT MORE SLOWLY. IT SHALL BE A DRY WEEKEND.
TROUGH PASSING OVER THE GREAT LAKES REGION LATE TUESDAY SENDS A WEAK
FRONT THROUGH US. FRONT IS STILL FORECAST NOT TO STALL OVER OR NEAR
THE CWA.

COOP MOS SITES USED TO FORECAST MINIMA (TONIGHT ONLY):

                         SAT 25| SUN 26| MON 27
ANDALUSIA 3 W        AL  28  63| 27  64| 32  70
ATMORE STATE NURSERY AL  32  61| 32  63| 34  70
BEATRICE             AL  30  58| 27  57| 32  67
BREWTON 3 SSE        AL  32  62| 31  63| 27  70
CHATOM               AL  32  64| 31  67| 39  71
FRISCO CITY 3 SSW    AL  31  57| 32  61| 39  67
JACKSON              AL  30  62| 31  64| 32  69
BEAUMONT EXP STN     MS  32  64| 33  67| 35  71
LAUREL               MS  32  61| 32  65| 35  68
MONTICELLO           MS  32  63| 30  66| 37  69
RICHTON 1 N          MS  29  62| 31  65| 30  70
WAYNESBORO 2 W       MS  29  61| 30  64| 33  68
WIGGINS              MS  31  65| 34  65| 35  72

 /77

.LONG TERM (MONDAY THROUGH FRIDAY)...LITTLE CHANGE TO MAKE TO THE
FORECAST. ANOTHER FRONT ADVERTISED BY GFS IS NOW TO PASS US EARLY
FRIDAY ATTACHED TO A LOW STILL MOVING THROUGH THE TENNESSEE VALLEY
AND THE PIEDMONT. UNSURE IF IT WILL BE VERY CONVECTIVELY ACTIVE. AS
MENTIONED BEFORE...IT WILL TAKE SEVERAL DAYS WORTH OF MODEL RUNS
BEFORE WE CAN SAY ANYTHING MUCH ABOUT THE NATURE OF THIS. /77

.FIRE WEATHER...NORTH WIND WILL CONTINUE THROUGH THE WEEKEND WITH
LOW HUMIDITY AND DEWPOINTS...AND LITTLE PRECIP. NOT MUCH CHANCE OF
MEASURABLE PRECIP...AND EVEN LESS CHANCE OF WETTING AMOUNTS AS THAT
LARGE HIGH DOMINATES THE REGION MOVING IN FROM THE WEST THROUGH THE
WEEKEND. LOWEST DAYTIME RELATIVE HUMIDITY WILL FALL TO THE MID 20
PERCENT REGION FOR SEVERAL HOURS SATURDAY. THE DRY WEATHER WILL
CONTINUE INTO THE FIRST PART OF NEXT WEEK UNTIL A FRONT APPROACHES
BRINGING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. FIRE WEATHER
WATCH IN EFFECT SATURDAY AND SUNDAY AFTERNOONS. /77

.MARINE...A STRONG RIDGE OF HIGH PRESSURE OVER THE PLAINS WILL
CONTINUE TO SLOWLY SHIFT EASTWARD INTO THE EASTERN STATES THROUGH
MONDAY.  THE RELAXATION OF THE PRESSURE GRADIENT THIS AFTERNOON
REPEATS AGAIN SATURDAY AND SUNDAY...THEN STRENGTHENS EACH NIGHT WITH
THE INLAND COLD NOCTURNAL TEMPERATURES.  AS A RESULT...WINDS
INCREASE TO 15-20 KNOTS OVER ALL BUT MOBILE BAY TONIGHT AND AGAIN
SATURDAY NIGHT THEN SUBSIDE TO 10-15 KNOTS DURING EACH AFTERNOON.
WILL GO WITH SMALL CRAFT EXERCISE CAUTION ACROSS ALL BUT MOBILE BAY
TONIGHT.  WITH THE SURFACE RIDGE SHIFTING FROM THE EASTERN STATES
INTO THE ATLANTIC MONDAY INTO WEDNESDAY...A LIGHT RETURN FLOW
DEVELOPS AND PERSISTS THROUGH MID WEEK. /29

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      36  62  38  64 /   0   0  10   0
PENSACOLA   38  64  39  67 /   0   0  10   0
DESTIN      41  64  41  65 /   0   0  10   0
EVERGREEN   35  62  34  63 /   0   0   0   0
WAYNESBORO  29  62  34  61 /   0   0   0   0
CAMDEN      33  60  33  61 /   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING FROM 2 AM SATURDAY TO 7 AM SATURDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
     UPPER MOBILE...WASHINGTON...AND WILCOX.

FL...FIRE WEATHER WATCH FROM 10 AM SATURDAY TO 6 PM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
     INLAND OKALOOSA...AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 10 AM SUNDAY TO 6 PM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
     INLAND OKALOOSA...AND INLAND SANTA ROSA.

     FREEZE WARNING FROM 2 AM SATURDAY TO 7 AM SATURDAY FOR THE
     FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
     INLAND SANTA ROSA.

     RED FLAG WARNING UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     COASTAL WALTON...INLAND ESCAMBIA...INLAND OKALOOSA...AND
     INLAND SANTA ROSA.

MS...FREEZE WARNING FROM 2 AM SATURDAY TO 7 AM SATURDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...NONE.

&&
Hazardous weather outlook, Mar 24, 9:01 PM CST, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
901 PM CST FRI MAR 24 2006

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-251200-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE-
GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
901 PM CST FRI MAR 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND
SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA
PANHANDLE.

.DAY ONE...(TONIGHT).

UNSEASONABLY COLD AIR WILL CONTINUE TO SPREAD INTO THE CENTRAL GULF
COAST REGION TONIGHT AS STRONG HIGH PRESSURE DRIFTS EAST OUT OF
TEXAS. A LIGHT FREEZE IS ANTICIPATED OVER SOUTHEAST MISSISSIPPI...THE
INTERIOR OF SOUTHWEST ALABAMA...AND THE INTERIOR OF THE NORTHWEST
FLORIDA PANHANDLE. WINDS WILL BECOME LIGHT AND VARIABLE LATE TONIGHT
GIVING WAY TO PATCHES OF FROST AS WELL.

.DAYS TWO THROUGH SEVEN...(SATURDAY THROUGH THURSDAY).

FREEZING OR NEAR FREEZING TEMPERATURES...ALONG WITH POSSIBLE FROST
WILL BE LIKELY AGAIN SATURDAY NIGHT.

AN INCREASED THREAT FOR WILDFIRES WILL CONTINUE EACH AFTERNOON
THIS WEEKEND DUE TO LOW AFTERNOON RELATIVE HUMIDITIES.

AWAY FROM A SMALL CHANCE OF THUNDERSTORMS FROM TIME TO TIME INTO THE
MIDDLE OF NEXT WEEK...NO OTHER HAZARDS ARE ANTICIPATED TUESDAY
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
NOT BE REQUIRED TONIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 4:28 AM CSTFrost AdvisoryMOB27 hr

Nearby

Freeze Warnings in Alabama, 2006Freeze Warnings in Mississippi, 2006Freeze Warnings in Florida, 2006Every freeze warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.